# SDR SWAA2023011889900

- Difficulty date: January 9, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 20,005 hours, 9,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H #3 CAPSTRIP HAS NUMEROUS AREAS OF CORROSION ON LOWER SURFACE.  INSTALLED NEW L/H CAP STRIP PER AMM 25-52-06;[02] INSPECTION C/W.
